MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND ANCHOR L LUMBAR STAND ALONE- CAGE 12 X 25 X 35 MM X 8 DEG; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-SWITZERLAND ANCHOR L LUMBAR STAND ALONE- CAGE 12 X 25 X 35 MM X 8 DEG; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48663128
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; screw went through the cage.Yes, replacement hardware was used.
 
Additional Manufacturer Narrative
Method: none.Result: device was confirmed to be a concomitant product.No issue was reported with this device via the complaint reported.Conclusion: device was confirmed to be a concomitant product.No issue was reported with this device via the complaint reported.
 
Event or Problem Description

Brand Name
ANCHOR L LUMBAR STAND ALONE- CAGE 12 X 25 X 35 MM X 8 DEG
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key6015099
Report Number3005525032-2016-00125
Device Sequence Number16498827
Product Code MAX
UDI-Device Identifier07613252602194
UDI-Public(01)07613252602194
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K120869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48663128
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/10/2016
Supplement Report FDA Received Date12/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1